Nonparametric covariance model

Jianxin Yin, Zhi Geng, Runze Li, Hansheng Wang

Research output: Contribution to journalArticlepeer-review

41 Scopus citations


There has been considerable attention paid to estimation of conditional variance functions in the literature. We propose a nonparametric model for the conditional covariance matrix. A kernel estimator is developed, its asymptotic bias and variance are derived, and its asymptotic normality is established. A data example is used to illustrate the proposed procedure.

Original languageEnglish (US)
Pages (from-to)469-479
Number of pages11
JournalStatistica Sinica
Issue number1
StatePublished - Jan 1 2010

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Nonparametric covariance model'. Together they form a unique fingerprint.

Cite this